×

Found 10 Documents (Results 1–10)

100
MathJax

Manifolds of continuous structures. (English. Russian original) Zbl 1159.58001

J. Math. Sci., New York 154, No. 4, 523-538 (2008); translation from Sovrem. Mat., Fundam. Napravl. 23, 71-86 (2007).
MSC:  58A05 18A99 57R99
PDF BibTeX XML Cite
Full Text: DOI

Archimedean uniform structures. (English. Russian original) Zbl 1166.22004

J. Math. Sci., New York 154, No. 4, 496-501 (2008); translation from Sovrem. Mat., Fundam. Napravl. 23, 46-51 (2007).
MSC:  22A30 54H11
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification